# SDR SIMA20130517003

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 26,991 hours, 23,400 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1455
- Condition: Unserviceable
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF,  RECEIVED A  PTRIM MAIN INOP WARNING. DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  BACKUP TRIM WAS STILL OPERATIONAL.  ACFT REMOVED FROM SERVICE.  R & R THE HORIZONTAL STABILIZER CONTROL UNIT.  OPS CHECKED GOOD IAW AMM 27-40-01 AND IAW AMM 27-40-00-700-802-A. ACFT RETURNED TO SERVICE.
